# SDR AALA20130509011

- Difficulty date: May 9, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 39,285 hours, 18,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN WRINKLED AND BULGED BETWEEN STATIONS 1231 TO 1250 AND LONGERONS 25 AND 26.  REPLACED SKIN SECTION PER SRM 53-04-00 FIGURE 12C.
